# SDR DLM88011028

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 25,892 hours, 20,414 cycles
- Engine time: 10,077 hours, 17,264 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Chip Detector
- Part number: B75A
- Part serial: P80499
- Condition: Leaking
- Location: Apu
- Part time: 10,077 hours, 17,264 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, F/A REPORTED HAZE IN CABIN WITH ALL 3 SMOKE ALARMS GOING OFF.  SMELLED LIKE BURNING SMELL.  CAME  OUT OF OVERHEAD DUCTING.  RETURNED TO PHX.  FOUND APU MAG CHIP DETECTOR LEAKING AND OIL INGESTED IN APU INTAKE.  REPLACED CHIP DETECTOR AND PERFORMED DUCT BURN OUT PROCEDURE PER M/M 36-10-00-2.
